# SDR R61A2024071800306

- Difficulty date: June 21, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N882RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 31,097 hours, 23,761 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066033001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - AFT CABIN BELOW FLOOR FUSELAGE SKIN SHEAR CLIP AT FR 86 STGR 27R-28R IS CORRODED.  REMOVED AND REPLACED AFT CABIN BELOW FLOOR FUSELAGE SKIN SHEAR CLIP AT FR 86 STGR 27R--28R REF EMB SRM 51-4-08.
